JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 28
On the Rate of Strong Summability by Matrix Means in the Generalized Hölder Metric

    Authors: Bogdan Szal,  
    Keywords: Strong approximation, Matrix means, Special sequences.  
    Date Received: 10/01/07  
    Date Accepted: 23/02/08  
    Subject Codes:

40F04, 41A25, 42A10.

    Editors: Ram N. Mohapatra,  

In the paper we generalize (and improve) the results of T. Singh [5], with mediate function, to the strong summability. We also apply the generalization of L. Leindler type [3].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login